# SDR DHL2004363511

- Difficulty date: October 5, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- Aircraft time: 45,927 hours, 29,734 cycles
- Engine: Ge CF680C2*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6022457
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, DISCREPANCY AS FOLLOWS, N/R 3899 LBL 36 BETWEEN FRAME 15 AND FRAME 19 SEAT TRACK CORRODED.  REMOVED CORROSION FROM AREA FRAME 15 TO FRAME 19 LBL 36 FOUND OUT OF LIMITS SRM 53-10-00.  REMOVED SEAT TRACK FOR REPAIR IAW SRM 51-30-30/51-10-40.  INSTALLED NEW SEAT TRACK FROM FR. 15 TO FR. 19 AT LBL 36 IAW SRM 51-10-40/51-30-30.  TREATED AND PRIMED AREA AS REQUIRED (SEAT TRACK) SRM 51-40-10/51-40-12.
